# SDR ABXA9900266

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fitting
- Part number: 3920511510
- Condition: Cracked
- Location: Rt Le Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT WING INBOARD SLAT PULLEY ATTACH BRACKET CRACKED.  REPLACED SUPPORT FITTING IAW DC9 SRM 51-10-4 AND 51-30-5.
